# SDR AALA202012179009

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 59,316 hours, 31,337 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Worn
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING DESCENT, ECAM FOR "HYD Y RSVR LO LEVEL" EMERGENCY DECLARED.  ACCOMPLISHED ECAM PROCEDURES, LANDED NORMALLY, AND TAXIED TO GATE.  FOUND BAD O-RING ON YELLOW SYSTEM HYDRAULIC POWER TRANSFER UNIT RETURN LINE QUICK DISCONNECT.  REPLACED O-RING WITH NEW, IAW AMM 29-13-15.  LEAK AND OPERATIONS CHECK GOOD.
